Vol. 299, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 300: 1
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Calabi–Yau 4-folds of Borcea–Voisin type from F-theory

Andrea Cattaneo, Alice Garbagnati and Matteo Penegini

Vol. 299 (2019), No. 1, 1–31
Abstract

We apply Borcea–Voisin’s construction and give new examples of Calabi–Yau 4-folds Y , which admit an elliptic fibration onto a smooth 3-fold V , whose singular fibers of type I5 lie above a del Pezzo surface dP V . These are relevant models for F-theory according to Beasley et al. (2009a, 2009b). Moreover, we give the explicit equations of some of these Calabi–Yau 4-folds and their fibrations.

Keywords
Calabi–Yau manifolds, elliptic fibrations, generalized Borcea–Voisin's construction, del Pezzo surfaces, K3 surfaces, F-theory
Mathematical Subject Classification 2010
Primary: 14J32, 14J35, 14J50
Milestones
Received: 13 July 2017
Revised: 26 February 2018
Accepted: 17 July 2018
Published: 18 April 2019
Authors
Andrea Cattaneo
Université Claude Bernard Lyon 1
Institut Camille Jordan
Villeurbanne
France
Alice Garbagnati
Dipartimento di Matematica Federigo Enriques
Università degli Studi di Milano
Milano
Italy
Matteo Penegini
Dipartimento di Matematica - DIMA
Università degli Studi di Genova
Genova
Italy